Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1774–1779 (Mi zvmmf1810)  

Stability of the numerical method of pseudocharacteristics for three-dimensional supersonic flows

Yu. V. Kurilenko

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (728 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1701–1706

Bibliographic databases:
UDC: 519.6:531.33
MSC: Primary 76M20; Secondary 76J20
Received: 09.12.1997
Revised: 12.03.1998

Citation: Yu. V. Kurilenko, “Stability of the numerical method of pseudocharacteristics for three-dimensional supersonic flows”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1774–1779; Comput. Math. Math. Phys., 38:10 (1998), 1701–1706

Citation in format AMSBIB
\Bibitem{Kur98}
\by Yu.~V.~Kurilenko
\paper Stability of the numerical method of pseudocharacteristics for three-dimensional supersonic flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1774--1779
\mathnet{http://mi.mathnet.ru/zvmmf1810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651846}
\zmath{https://zbmath.org/?q=an:1086.76548}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1701--1706


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1810
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:107
    Full text:47
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022